# SDR HEEA062971

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 214001423109
- Condition: Failed
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT ACTUATE.  BHT FUNCTION TEST ACCEPTANCE DATED 08-04-99.  GLOBE MOTORS ACCEPTANCE STAMPED 07-28-98.
